Large deviations for a class of semilinear stochastic partial differential equations

Mohammud Foondun, Leila Setayeshgar

Research output: Contribution to journalArticle

1 Citation (Scopus)
21 Downloads (Pure)

Abstract

We prove the large deviations principle (LDP) for the law of the solutions to a class of semilinear stochastic partial differential equations driven by multiplicative noise. Our proof is based on the weak convergence approach and significantly improves earlier methods.
Original languageEnglish
Pages (from-to)143-151
Number of pages9
JournalStatistics and Probability Letters
Volume121
Early online date28 Oct 2016
DOIs
Publication statusPublished - 28 Feb 2017

Fingerprint

Large Deviation Principle
Stochastic Partial Differential Equations
Multiplicative Noise
Weak Convergence
Large Deviations
Semilinear
Class
Partial differential equations
Large deviations
Weak convergence

Keywords

  • large deviations
  • Stochastic partial differential equations
  • infinite dimensional Brownian motion

Cite this

@article{eead6d2f357a468d9e514f4ade7e07aa,
title = "Large deviations for a class of semilinear stochastic partial differential equations",
abstract = "We prove the large deviations principle (LDP) for the law of the solutions to a class of semilinear stochastic partial differential equations driven by multiplicative noise. Our proof is based on the weak convergence approach and significantly improves earlier methods.",
keywords = "large deviations, Stochastic partial differential equations, infinite dimensional Brownian motion",
author = "Mohammud Foondun and Leila Setayeshgar",
year = "2017",
month = "2",
day = "28",
doi = "10.1016/j.spl.2016.10.019",
language = "English",
volume = "121",
pages = "143--151",
journal = "Statistics and Probability Letters",
issn = "0167-7152",

}

Large deviations for a class of semilinear stochastic partial differential equations. / Foondun, Mohammud; Setayeshgar, Leila.

In: Statistics and Probability Letters , Vol. 121, 28.02.2017, p. 143-151.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Large deviations for a class of semilinear stochastic partial differential equations

AU - Foondun, Mohammud

AU - Setayeshgar, Leila

PY - 2017/2/28

Y1 - 2017/2/28

N2 - We prove the large deviations principle (LDP) for the law of the solutions to a class of semilinear stochastic partial differential equations driven by multiplicative noise. Our proof is based on the weak convergence approach and significantly improves earlier methods.

AB - We prove the large deviations principle (LDP) for the law of the solutions to a class of semilinear stochastic partial differential equations driven by multiplicative noise. Our proof is based on the weak convergence approach and significantly improves earlier methods.

KW - large deviations

KW - Stochastic partial differential equations

KW - infinite dimensional Brownian motion

UR - http://www.sciencedirect.com/science/journal/01677152

U2 - 10.1016/j.spl.2016.10.019

DO - 10.1016/j.spl.2016.10.019

M3 - Article

VL - 121

SP - 143

EP - 151

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

ER -